# SDR P5CA04011053

- Difficulty date: August 6, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 76,400 hours, 18,618 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Stop Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STOP FITTING STA 1490 L1 BL20 HAS CORROSION AFT PIT.  REMOVED FASTENERS TO FOM IAW 51-40-02, REMOVED CORROSION, MAX MATERIAL REMOVED IAW 53-10-01, OK TO TREAT.
